# SDR FDEA201408212293

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 38,893 hours, 18,413 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252791
- Part serial: U16
- Condition: Faulty
- Location: Lt Mlg
- Part time: 8,629 hours, 4,781 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT GEAR RETRACTION, LT MAIN GEAR DID NOT APPEAR TO RETRACT & DOOR SHOWED OPEN.  ECAM INDICATED LG RETRACTION INOPERATIVE.  FUEL CONSUMPTION INCREASED. SELECTED OPPOSITE SYS & CYCLED THE GEAR, NO HELP.  COMPLIED WITH ECAM & QRH.  DECLARED AN EMER.  SEE NEXT PAGE.  AMM TROUBLESHOOT.  R & R LT MLG SEQUENCE VLV IAW MM.  OPERATIONS CHECKED GOOD.  GEAR SWING  PERFORMED.  OK  FOR  SERVICE.
